Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of projective planes


Author: Donald E. Knuth
Journal: Trans. Amer. Math. Soc. 115 (1965), 541-549
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0202041-X
MathSciNet review: 0202041
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Finite division algebras and finite planes, Proc. Sympos. Appl. Math. Vol. 10, pp. 53-70, Amer. Math. Soc., Providence, R. I., 1960. MR 0116036 (22:6831)
  • [2] D. E. Knuth, Non-Desarguesian planes of order $ {2^{2m + 1}}$ , Abstract 62T-137, Notices Amer. Math. Soc. 9 (1962), 218.
  • [3] -, Finite semifields and finite planes, J. Algebra (to appear).
  • [4] R. J. Walker, Determination of division algebras with 32 elements, Proc. Sympos. Appl. Math. Vol. 15, pp. 83-85, Amer. Math. Soc., Providence, R. I., 1962. MR 0157991 (28:1219)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0202041-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society